Volume 95

Finite groups whose Sylow 2-subgroups are the direct product of two dihedral groups

Pages 1-54 by Daniel Gorenstein, Koichiro Harada | From volume 95-1

On $p$-divisible groups over complete valuation rings

Pages 55-65 by William C. Waterhouse | From volume 95-1

Periodic flows on three-manifolds

Pages 66-82 by David B. A. Epstein | From volume 95-1

Pointwise periodic homeomorphisms of continua

Pages 83-85 by Norris Weaver | From volume 95-1

Fundamental groups of 3-manifolds which are extensions

Pages 86-93 by John Hempel, William Jaco | From volume 95-1

On $K_2$ and some classical conjectures in algebraic number theory

Pages 99-116 by John Coates | From volume 95-1

An application of von Neumann algebras to finite difference equations

Pages 117-129 by David G. Schaeffer | From volume 95-1

Class fields over real quadratic fields and Hecke operators

Pages 130-190 by Goro Shimura | From volume 95-1

Implicit function theorems and isometric embeddings

Pages 191-225 by Howard Jacobowitz | From volume 95-2

A theorem on semi-simple $\mathcal{P}$-adic groups

Pages 226-242 by Joseph Andrew Shalika | From volume 95-2

On automorphism groups of the fields of automorphic functions

Pages 243-252 by Toshitsune Miyake | From volume 95-2

Invariant subspaces for certain commuting operators on Hilbert space

Pages 253-260 by Allen R. Bernstein | From volume 95-2

Banach algebras for Jacobi series and positivity of a kernel

Pages 261-280 by George Gasper | From volume 95-2

On higher order Weierstrass points

Pages 281-356 by Bruce A. Olsen | From volume 95-2

The intermediate Jacobian of the cubic threefold

Pages 281-356 by C. Herbert Clemens, Phillip A. Griffiths | From volume 95-2

Corrections to “The Nielsen number of a fibre map”

Pages 365-367 by Robert F. Brown, Edward R. Fadell | From volume 95-2

Generalizations of the Kervaire invariant

Pages 368-383 by Edgar H. Brown, Jr. | From volume 95-2

Surgery with coefficients in a field

Pages 385-405 by Donald S. Passman, Ted Petrie | From volume 95-3

On the first variaton of a varifold

Pages 406-416 by William K. Allard | From volume 95-3

Approximating codimension $3$ embeddings

Pages 406-416 by Richard T. Miller | From volume 95-3

Geodesic flows on negatively curved manifolds. I

Pages 492-510 by Patrick Eberlein | From volume 95-3

Quotient spaces modulo reductive algebraic groups

Pages 511-556 by Conjeeveram Srirangachari Seshadri | From volume 95-3

A defect relation for equidimensional holomorphic mappings between algebraic varieties

Pages 557-584 by James Carlson, Philllip Griffiths | From volume 95-3

Some remarks concerning priorities, in connection with our paper “On seminorms and probabilities”

Pages 585-585 by Richard Mansfield Dudley, Jacob Feldman, Lucien M. Le Cam | From volume 95-3